# SDR UALA2011092605191

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,797 hours, 11,933 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230418
- Part serial: 3138
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL ANTENNA MESSAGE DISPLAYED ACCOMPLISHED WIRING CHECK FROM WX TRANSCEIVER TO PLANNER ASSY ALL CHECKS GOOD, REPLACED WX RADAR CONTROL PANEL M75, WX RADAR ASSY INCLUDING FLAT PLATE ANTENNA AND MOUNT M269, OPS CHECKED NORMAL ON THE GROUND.
